# SDR FDEA201709022459

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,980 hours, 23,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00403
- Condition: Cracked
- Location: Fuselage
- Part time: 70,980 hours, 23,837 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO FLOORBEAM CRACKED 2 PLACES AT STATION 1741.  FLOORBEAM REPAIR C/W REF EA 8-5310-T0335263.
